Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 47, NWS Sioux Falls, SD

June 9, 20154 counties in Minnesota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 9, 2015, 6:29 PM CDT for 4 counties in Minnesota. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2015, 6:29 PM CDT (23:29 UTC)
Expired
Jun 9, 2015, 7:15 PM CDT
In force
46 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lincoln County, MN, Lyon County, MN, Murray County, MN, Pipestone County, MN

The radar

The Sioux Falls radar (KFSD), 86 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 6:41 PM CDTTSTM WND GST 591 Wnw Lake Benton, MN
Jun 9, 7:05 PM CDTTSTM WND GST 60Lake Wilson, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 4:49 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2241 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

571 
WUUS53 KFSD 092329
SVRFSD
MNC081-083-101-117-100015-
/O.NEW.KFSD.SV.W.0047.150609T2329Z-150610T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
629 PM CDT TUE JUN 9 2015

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MURRAY COUNTY IN SOUTHWESTERN MINNESOTA...
  NORTHEASTERN PIPESTONE COUNTY IN SOUTHWESTERN MINNESOTA...
  SOUTHERN LINCOLN COUNTY IN SOUTHWESTERN MINNESOTA...
  SOUTHWESTERN LYON COUNTY IN SOUTHWESTERN MINNESOTA...

* UNTIL 715 PM CDT

* AT 628 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR ARCO TO NEAR ELKTON...MOVING SOUTHEAST AT 45
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  TYLER AROUND 635 PM CDT.
  RUTHTON AND FLORENCE AROUND 645 PM CDT.
  BALATON AND HOLLAND AROUND 650 PM CDT.
  CURRENT LAKE AROUND 655 PM CDT.
  WOODSTOCK AROUND 700 PM CDT.
  LAKE WILSON AROUND 705 PM CDT.
  SLAYTON...CHANDLER AND LAKE SHETEK STATE PARK AROUND 710 PM CDT.
  CURRIE AROUND 715 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
HADLEY...GARVIN AND HATFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4413 9554 4385 9605 4421 9645 4446 9643
TIME...MOT...LOC 2328Z 308DEG 39KT 4435 9622 4424 9641 

HAIL...<.75IN
WIND...60MPH
 
$$

CHAPMAN
2 follow-up statements
489 
WWUS53 KFSD 100004
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
704 PM CDT TUE JUN 9 2015

MNC081-083-100012-
/O.CAN.KFSD.SV.W.0047.000000T0000Z-150610T0015Z/
LINCOLN MN-LYON MN-
704 PM CDT TUE JUN 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LINCOLN AND
SOUTHWESTERN LYON COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN MINNESOTA.

LAT...LON 4400 9578 4385 9605 4410 9633 4420 9608
      4420 9607
TIME...MOT...LOC 0002Z 308DEG 39KT 4406 9596 4395 9615 

$$

MNC101-117-100015-
/O.CON.KFSD.SV.W.0047.000000T0000Z-150610T0015Z/
MURRAY MN-PIPESTONE MN-
704 PM CDT TUE JUN 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN MURRAY AND NORTHEASTERN PIPESTONE COUNTIES...

AT 702 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LAKE WILSON TO NEAR WOODSTOCK...MOVING SOUTHEAST
AT 45 MPH. 

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  CHANDLER AROUND 715 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE HADLEY
AND HATFIELD.

AT 641 PM CDT...A 59 MPH WIND GUST WAS MEASURED BY A ROAD WEATHER 
INFORMATION SYSTEM 1 MILE WEST NORTHWEST OF LAKE BENTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS EASTERN PIPESTONE COUNTY. SEEK SHELTER NOW INSIDE 
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 4400 9578 4385 9605 4410 9633 4420 9608
      4420 9607
TIME...MOT...LOC 0002Z 308DEG 39KT 4406 9596 4395 9615 

HAIL...<.75IN
WIND...60MPH
 
$$

CHAPMAN
139 
WWUS53 KFSD 100013
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
713 PM CDT TUE JUN 9 2015

MNC101-117-100022-
/O.EXP.KFSD.SV.W.0047.000000T0000Z-150610T0015Z/
MURRAY MN-PIPESTONE MN-
713 PM CDT TUE JUN 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MURRAY AND
NORTHEASTERN PIPESTONE COUNTIES WILL EXPIRE AT 715 PM CDT...

THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE... 
THE WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS OF 40 TO 50 
MPH WILL ACCOMPANY THE THUNDERSTORMS SOUTHEASTWARD IN SOUTHWESTERN 
MURRAY COUNTY AROUND CHANDLER AND HADLEY. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN MINNESOTA.

LAT...LON 4400 9578 4385 9605 4410 9633 4420 9608
      4420 9607
TIME...MOT...LOC 0010Z 308DEG 39KT 4406 9596 4395 9615 

$$

CHAPMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:12 PM CDT, 17 minutes earlier.

Area forecast discussion, Jun 9, 6:12 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
612 PM CDT TUE JUN 9 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 412 PM CDT TUE JUN 9 2015

THUNDERSTORM DEVELOPMENT ALONG THE FRONT THIS AFTERNOON AND EARLY
EVENING IS STILL IN QUESTION. THE HRRR CONTINUES TO LOOK OVERDONE
WITH JUST A QUESTION ON WHETHER IT IS OVERDONE OR WAY OVERDONE. ALSO
SOME OF THE SOUTHWESTERLY WINDS AHEAD OF THE FRONT GOING WESTERLY
RAISES CONVERGENCE QUESTIONS. FOR THE MOMENT WILL PLAN ON KEEPING
COVERAGE LOW BUT NOT TAKING OUT. ALSO...FOR NOW AM KEEPING A SLIGHT
MENTION EAST CENTRAL TO AN HOUR OR TWO PAST SUNSET...BUT GIVEN THE
FRONTAL MOVEMENT SEEMING A TAD STRONGER AND FASTER THAN BEFORE
DURING THIS TIME...WONDER IF THERE WILL BE ANYTHING LEFT ASSUMING
THERE IS SOMETHING TO START WITH.

LATE TONIGHT WILL BRING PRETTY CLEAR SKIES AND COOLING TEMPERATURES
WITH 60 TO 65 LOWS. FOR WEDNESDAY STILL PLAN ON A FAIRLY SUNNY START
WITH A CLOUD INCREASE STARTING SLOWLY...AND NOT REALLY PICKING UP
STEAM UNTIL MID AFTERNOON OUT WEST...ALONG WITH A CHANCE OF SHOWERS
AND STORMS STARTING LATE AFTERNOON OUT THERE AS THE EXPECTED WET
SYSTEM APPROACHES. HIGH TEMPERATURES WILL STAY GENERALLY IN THE 80
TO 85 RANGE.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 412 PM CDT TUE JUN 9 2015

HEAVY RAINFALL FROM LATER WEDNESDAY NIGHT THROUGH THURSDAY EVENING
REMAINS AT THE FOREFRONT OF CONCERN IN THE MEDIUM RANGE. AIRMASS
WILL BECOME INCREASINGLY SATURATED WITH INFLUX OF MOISTURE FROM
DISSIPATED PACIFIC TROPICAL SYSTEM...WITH PRECIPITABLE WATER
LIKELY IN THE 1.5 TO 1.75 INCH RANGE ON THURSDAY. LOW LEVEL JET
WILL INCREASE WEDNESDAY NIGHT AHEAD OF SYSTEM PUSHING OUT OF THE
CENTRAL ROCKIES...ESPECIALLY BY LATER NIGHT. WHILE MUCH OF THE
EVENING SHOULD BE FAIRLY QUIET..WILL START TO GET A BETTER
POTENTIAL FOR DEVELOPMENT INTO THE MISSOURI VALLEY TOWARD 06Z...
AND BECOMING WIDESPREAD SOUTH OF I-90 LATE NIGHT. ELEVATED
INSTABILITY SETTLES IN A 400-800 J/KG WHICH COULD SUGGEST A
MARGINAL LARGE HAIL THREAT INTO THE MISSOURI VALLEY LATE NIGHT OR
EARLY MORNING. HOWEVER...THE OVERALL SEVERE THREAT THROUGH THE
THURSDAY PERIOD APPEARS SECONDARY TO RAINFALL THREAT...WITH BEST
CHANCE FOR SEVERE ACROSS THE FAR SOUTH AND SOUTHEASTERN CWA WHERE
SURFACE WARM FRONT WILL ATTEMPT TO PUSH NORTHWARD BY LATER
AFTERNOON AHEAD OF SURFACE WAVE. TRACK OF LEVEL WAVE AND LOCATION
OF THE LOWER TO MID LEVEL GRADIENTS/LOW LEVEL JET CONVERGENCE
CERTAINLY POINTS TOWARD A SLIGHT SOUTHWARD SHIFT IN THE HEAVIEST
PRECIPITATION POTENTIAL. WPC IN THE LAST 15 MINUTES HAS UPDATED
TO PLACE MUCH OF THE EASTERN/SOUTHEASTERN CWA IN SLIGHT RISK OF
EXCESSIVE RAINFALL FROM 12Z THU TO 12Z FRI...AND EVEN A MODERATE
RISK IN THE FAR SOUTHEAST AROUND SPENCER/STORM LAKE/IDA GROVE.

WITH AS MUCH IMPACT AS WEDNESDAY NIGHT CONVECTION COULD HAVE ON
EVENTUAL SET UP OF PREFERRED PRECIPITATION LOCATION ON THURSDAY...
HAVE COORDINATED WITH NEIGHBORS AND DECIDED NOT TO YET ISSUE A
FLASH FLOOD WATCH. AT THIS TIME...A FAIRLY STRONG DIVERSITY IN
SOLUTIONS OF WHERE GREATEST PRECIPITATION AXIS WILL OCCUR...

WITH NUMEROUS AREA HAVING SOME DEGREE OF HEAVIER RAINFALL
LATELY...AND CONSISTENCY OF A REGIONAL HEAVY RAIN SIGNATURE...
WOULD BELIEVE A WATCH WOULD BE ALMOST CERTAIN WITH THE NEXT MAIN
FORECAST PACKAGE.

THERE SHOULD BE A TIME WHERE THINGS DRY OUT ACROSS THE AREA FROM
FRIDAY INTO SATURDAY AS MEAN RIDGING TAKES A WEAK GRIP ON THE
NORTHERN PLAINS. GFS/ECMWF ARE A BIT QUICKER IN EXITING SYSTEM ON
THURSDAY NIGHT...BUT SOME DIFFERENCES IN HOW SYSTEM EXITS
REQUIRED MAINTAINING A MEAGER CHANCE EARLY FRIDAY IN THE EAST.
FLOW TRENDS AGAIN TOWARD SOUTHWEST ALOFT THROUGH THE WEEKEND...
AND ANOTHER BROAD WAVE CREEPING NORTHEASTWARD SATURDAY AND
SATURDAY NIGHT WILL BRING THE NEXT CHANCE FOR SHOWERS AND
THUNDERSTORMS TO THE AREA. SHEAR NOR INSTABILITY APPEAR TO BE OF
GREAT CONCERN...SO AT THIS POINT NOT EXPECTING A SIGNIFICANT
SEVERE THREAT. TEMPERATURES WILL TREND BACK TOWARD SEASONABLY WARM
THROUGH EARLY NEXT WEEK...AND PERHAPS FLATTENING OF RIDGE BY
SYSTEM MONDAY NIGHT INTO TUESDAY AND PRESENCE OF A WARM FRONTAL
BOUNDARY WILL INCREASE BOTH PRECIPITATION CHANCES AND THREAT OF
SEVERE STORMS AGAIN BY EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 612 PM CDT TUE JUN 9 2015

LINE OF SCATTERED CONVECTION ALONG COLD FRONT PUSHING THROUGH
NORTHERN FORECAST AREA AT THE START OF THE PERIOD. STORMS ARE
EXPECTED TO BE SOUTHEAST OF KHON BY 0000Z...THUS HAVE NO MENTION
OF THUNDER FOR THIS TAF ISSUANCE. GIVEN THAT THE STORMS AT LEAST
TO SOME EXTENT ARE DIURNALLY DRIVEN...THINK THEY WILL GRADUALLY
DIMINISH AS THEY HEAD SOUTHEAST THIS EVENING AND OPTED TO NOT
INCLUDE ANY THUNDER IN KFSD TAF FOR NOW. WILL MONITOR TRENDS
CLOSELY THOUGH...WITH MOST FAVORED TIME FOR STORMS APPROACHING
FROM THE NORTHWEST 0130Z-0300Z IF STORMS DO HOLD TOGETHER.

AFTER THE LINE DISSIPATES/EXITS THE AREA...VFR CONDITIONS WILL
PREVAIL THROUGH WEDNESDAY AFTERNOON. MORE WIDESPREAD CONVECTION
EXPECTED TO MOVE INTO THE REGION BEYOND THE END OF THIS TAF
PERIOD.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...
LONG TERM...CHAPMAN
AVIATION...JH
Hazardous weather outlook, Jun 9, 5:32 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
532 PM CDT TUE JUN 9 2015

MNZ071-072-SDZ038>040-050-052>055-057>061-063>065-068-102245-
LINCOLN MN-LYON MN-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-
SANBORN-MINER-LAKE-BRULE-AURORA-DAVISON-HANSON-MCCOOK-CHARLES MIX-
DOUGLAS-HUTCHINSON-BON HOMME-
532 PM CDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH
DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR LATE AFTERNOON AND
EARLY EVENING. A FEW OF THESE STORMS WILL BE SEVERE WITH HAIL UP
TO HALF DOLLAR SIZE AND WIND GUSTS TO 70 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL RETURN TO THE AREA WEDNESDAY
EVENING THROUGH THURSDAY NIGHT. LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE WITH THESE STORMS...POSSIBLY RESULTING IN FLASH
FLOODING. KEEP UP WITH THE LATEST UPDATES ON THE HEAVY RAINFALL
POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 5 PM CDT THIS AFTERNOON.

MNZ080-081-089-090-097-098-SDZ056-062-066-102245-
MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-MOODY-MINNEHAHA-
TURNER-
532 PM CDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MINNESOTA...EAST CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EARLY THIS
EVENING. A FEW STORMS WILL BE SEVERE WITH HAIL UP TO HALF DOLLAR SIZE
AND WIND GUSTS TO 70 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL RETURN TO THE AREA LATER
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. HEAVY RAINFALL AVERAGING 1
TO 3 INCHES IS LIKELY...POSSIBLY RESULTING IN FLASH FLOODING.
PLEASE KEEP UP ON THE LATEST UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 5 PM CDT THIS AFTERNOON.

IAZ001>003-012>014-020>022-031-032-NEZ013-014-SDZ067-069>071-
102245-
LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-LINCOLN SD-YANKTON-CLAY SD-
UNION-
532 PM CDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

ISOLATED STORMS WILL BE POSSIBLE THIS BY MID TO LATE EVENING. AN
ISOLATED STORM MAY PRODUCE HAIL UP TO DIME SIZE AND WINDS TO 55
MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL RETURN TO THE AREA WEDNESDAY
NIGHT THROUGH THURSDAY NIGHT. LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY EVENING...
BRINGING POTENTIAL FOR FLASH FLOODING. A FEW STORMS MAY ALSO BE
SEVERE TOWARD HIGHWAY 20 ON THURSDAY. PLEASE KEEP UP WITH THE
LATEST UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

In the hours before

Local storm report, Jun 9, 6:16 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
616 PM CDT TUE JUN 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             4 NNE CARTHAGE          44.22N 97.67W
06/09/2015  E1.00 INCH       KINGSBURY          SD   TRAINED SPOTTER

&&

NWS SIOUX FALLS SD
IRIS SYSTEM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 5:14 PM CDTSevere Thunderstorm WarningFSDLincoln, Lyon46 min
Jun 9, 6:55 PM CDTSevere Thunderstorm WarningFSDPipestone35 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.